# SDR RAIA951216

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 215221
- Condition: Sticky
- Location: Lt Mlg
- Part time: 3,548 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STL - 7450 - BRAKES SEEMED TO CATCH AT 60 KNOTS ON TAKEOFF.  MAINTENANCE REPLACED LEFT BRAKE ASSEMBLY.  TAXI CHECK GOOD.  (M)
